# SDR CALA9801548

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 651734781A
- Condition: Debonded
- Location: Nr 4 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT WING NR 4 SPOILER DEBONDED AT LOWER SKIN.  THE NR 4 SPOILER WAS REMOVED AND REPLACED IAW MM 27-61-1.
